# SDR AALA201705159006

- Difficulty date: April 26, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,007 hours, 28,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT RIGHT SERVICE DOOR CUTOUT, LOWER AFT CORNER SHAPE FITTING AT FR 68. REPLACED CORNER SHAPE FITTING PER SRM 51-72-00.
